IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Further refinements of the Heinz inequality
Autor/es:
RUPINDERJIT KAUR; MOHAMMAD SAL MOSLEHIAN; MANDEEP SINGH; CRISTIAN CONDE
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2014 vol. 447 p. 26 - 26
ISSN:
0024-3795
Resumen:
The celebrated Heinz inequality asserts that 2|||A^1/2XB^1/2||| leq|||A^νXB^(1−ν)+ A^(1−ν)XB^ν||| leq |||AX + XB||| for X ∈ B(H ), A,B ∈B(H )_+, every unitarily invariant norm ||| ยท ||| and ν ∈ [0,1]. In this paper, we present several improvement of the Heinz inequality by using the convexity of the function F(ν) = ||||A^νXB^(1−ν)+ A^(1−ν)XB^ν|||, some integration techniques and various refinements of the Hermite?Hadamard inequality.